# SDR SWAA2023041815585

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY SIDEWALL SUPPORT AT BS 480+19 STRINGER 22L-25L.<[01] VERIFIED SRM 51-10-02 PARAG 9;IS APPLICABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL;FOUND PART HAS NOT SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;IAW SRM 51-10-02;PARAG 9.;[03] REMOVED DAMAGED ANGLE;IAW SRM 51-40-02.;[04] VERIFIED CORRECTIVE ACTIONS #1 AND #2;[05] RECEIVED CHANNEL ITEM: HFAB53-CN-011; LOT: 1523005-1. LOCATED AND DRILLED ON FWD CARGO BAY SIDEWALL SUPPORT AT BS 480+19 STRINGER 18L-25L; WL198 - WL 156. IAW SRM 51-40-05 DWG# 143A1221. APPLIED CHEMICAL CONVERSION COATING ON CHANNEL IAW. 51-20-01. OK TO APPLY PRIMER.;[06] VERIFIED CORRECTIVE ACTION #5 OK TO APPLY PRIMER GIVEN;[07] APPLIED TWO LAYERS BMS 10-11; TYPE 1 PRIMER IAW SOPM 20-41-02. OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 7 OK TO INSTALL GIVEN.;[09] INSTALLED NEW SIDEWALL SUPPORT AT BS 480+19; PER SRM 51-40-02 AND DWG 143A1221.;[10] UPDATED MEASURES TABLE .;[11] VERIFIED CORRECTIVE ACTIONS STEP 9; AND VERIFIED MEASUREMENTS TABLE.
